# SDR FDEA2020011670139

- Difficulty date: January 7, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AEA705573
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE CLG WW, AFT BULKHEAD STA 1521, L/H SIDE, ATTACHING HORIZONTAL CHANNEL   SECTION IS CORRODED THROUGH. POSSIBLE CORROSION ON AREA OF BULKHEAD COVERED   UP BY CHANNEL. (MKD) REFER EA T 8-5315-T0352087, AND N/R 253 WORK ORDER 76085.    REMOVED, FABRICATED AND REINSTALLED NEW CHANNEL. REF DAC DRAWING AEA7055.  VERIFIED CORROSION ON BULKHEAD Y=STA1521 WAS REMOVED AND REPAIRED IAW EA# T 8-  5315-T0352087.
